Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Differentiability conditions and bounds on singular points

Gary Roy Spoar

Vol. 61 (1975), No. 1, 289–294

It is well-known that a normal arc 𝒜4 of cyclic order four in the conformal plane contains at most finitely many singular points and in fact at most eleven. This bound can be reduced to four in the case of a strongly differentiable 𝒜4. Using a characterization of singular points on such arcs this paper shows that strong differentiability is not a necessary condition for this bound. In fact a much weaker condition, viz., the existence of tangent circles, is sufficient to obtain four as the least upper bound.

Mathematical Subject Classification 2000
Primary: 53C75
Received: 30 January 1975
Published: 1 November 1975
Gary Roy Spoar